Jarner, Søren F. and Roberts, Gareth O. (2002) Polynomial convergence rates of Markov chains. Annals of Applied Probability, 12 (1). pp. 224-247. ISSN 1050-5164Full text not available from this repository.
In this paper we consider Foster–Liapounov-type drift conditions for Markov chains which imply polynomial rate convergence to stationarity in appropriate V-norms. We also show how these results can be used to prove central limit theorems for functions of the Markov chain. We consider two examples concerning random walks on the half line and the independence sampler.
|Journal or Publication Title:||Annals of Applied Probability|
|Uncontrolled Keywords:||Markov chains ; Foster-Liapounov drift conditiosn ; polynomial convergence ; central limit theorems ; independence sampler|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Lancaster Environment Centre|
|Deposited On:||20 Nov 2008 11:55|
|Last Modified:||29 Feb 2016 01:02|
Actions (login required)